MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SAFETYGLIDE; SAFETYGLIDE NEEDLES

BECTON DICKINSON MEDICAL SYSTEMS BD SAFETYGLIDE; SAFETYGLIDE NEEDLES
Catalog Number 305903
Medical Device Problem Code Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd safetyglide needle separated from the syringe.The following information was provided by the initial reporter: "the needle and syringe separated while the nurse was admin the vaccine and she was splashed in the eye by the vaccine." additional information provided on 12/05/2023: date of incident (b)(6) 2023 full dose of vaccine was not administered , repeat dose recommended by moderna subjecting child to second injection.Do you want the actual needle and syringe used? it was disposed immediately by the nurse.Or do you want one from our inventory? no further information provided by reporter.
 
Additional Manufacturer Narrative
Pr 9282283¿ follow up mdr for device evaluation one sample of a 1 ml safetyglide combo needle was received by bd.A quality engineer was able to review the sample from lot number 3255514 regarding material number 305903.The sample was received in a sealed package with all applicable product information.The syringe and needle mated with no discernable problem.The condition observed is acceptable per product specification.The reported defect was not identified in the samples received.Therefore, no corrective action is required currently.Lot 3255514 is considered in compliance with our product specification requirements.It is recommended to hand tighten the needle onto the syringe prior to use.A device history record review was completed for provided lot number 3255514 showing no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.H3 other text : see h10 manufacture narrative.
 
Event or Problem Description
No additional information.

Brand Name
BD SAFETYGLIDE
Common Device Name
SAFETYGLIDE NEEDLES
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18325315
Report Number1213809-2023-01452
Device Sequence Number7438076
Product Code FMI
UDI-Device Identifier30382903059035
UDI-Public(01)30382903059035
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K951254
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305903
Device Lot Number3255514
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2023
Supplement Date Received by Manufacturer03/04/2024
Initial Report FDA Received Date12/14/2023
Supplement Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown